# SDR IPXA2024120287630

- Difficulty date: October 31, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 27,594 hours, 17,005 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THS COMPARTMENT ON L/H SIDE AT FR 85, FLOOR PANEL IS VERY SOFT IN THE MIDDLE WHEN STEP UPON. MB-60-004. INSTALLED FLOOR PANEL AT THS COMPARTMENT USING EXISTING FASTENERS IAW A300-600 SRM 51-40-21.
